# SDR UIEA2016083100726

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 2700 · Flight Control System
- Part: Ring Gear
- Part number: 256T32104113T125
- Part serial: 0522TLS19830
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRI 3295, NR 3 ROTARY ACTUATOR ASSY FIXED RING GEAR CORRODED.  NR 3 REACTION RING SPLINES ARE CORRODED, NRI 3296 & NRI 3295.  REMOVED AND INSTALLED NR 3 ROTARY ACTUATOR IAW AMM 27-51-11 UP TO STEP 3F, NRI 3296.  R & R NR 3 REACTION RING IAW EO 6727A007.
